Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed for pulmonary TB, on medication. Diabetic, increasing SGOT, SGPT levels. Medication ?

dear sir, iam diagnised for pulmonary TB and using rcinex 600mg--1,combutal800mg--1,pzide 600mg--1,and b long1000mg--1 from the past 2months. my sgpt . sgot levels after 1st month were 54/60 and 2nd month121/78. alkaline phosphates 131,total protein 7.2.iam diabetic and cetapin500 xr morning and night. now what kind of medications should i take and what kind of food i have to advice --AAAAA .--
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM.
Firstly, the medications you are taking can cause hepatocellular injury to some individual. In our clinical experience, it is most common.
Your liver function test report also indicates a hepatocellular injury.
SO, consult with your treating doctor for changing the antibiotics.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor